U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

LOW POTASSIUM CAUSES

A 29-year-old female asked:
Dr. Robert Sorrentino
Cardiac Electrophysiology 36 years experience
Florinef (fludrocortisone): Florinef (fludrocortisone) causes salt and fluid retention. The fluid retention may cause a rise in bnp. Suggest you discuss result with your md. Lowe... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 39-year-old member asked:
Dr. Rick Koch
Cardiology 22 years experience
Unlikely: Unless it is low enough that dangerous arrhythmia results.
A 40-year-old female asked:
Dr. George Mathew
Cardiology 58 years experience
No: It causes prolonged qt interval ventricular ectpy(pvcs, vt, vf).
Dr. Gerald Neuberg
Cardiology 38 years experience
The opposite: Normally it's high potassium rather than low potassium that causes a slow heartbeat. But i can't tell why your potassium is so low. Please make sure y... Read More
A 25-year-old female asked:
Dr. Rick Koch
Cardiology 22 years experience
Haven't heard this: But can cause cramping & arrhythmia.
A 44-year-old female asked:
Dr. Sherri Tenpenny
Holistic Medicine 37 years experience
Potassium levels: Potassium in your body operates in a very narrow range: too high and too low can both cause symptoms. If you're suggesting this because you have been ... Read More
A 36-year-old member asked:
Dr. Payam Mehranpour
Cardiology 23 years experience
No: Low potassium can cause muscle pain, cramps, weakness, paralysis, and even heart rhythm changes. Extent of symptoms are in part related to severity of... Read More
A 31-year-old member asked:
Dr. James Chapman
Cardiology 41 years experience
No: A low potassium is usually associated with extra heart beats or abnormal tachycardia. A high potassium, on the other hand, can cause heart block, bra... Read More
A 59-year-old female asked:
Dr. Philip Miller
A Verified Doctoranswered
A US doctor answeredLearn more
Can cause weakness: but not just for 10 minutes., especially if you returned to normal activities. Low potassium is usually quite symptomatic with weakness and cramping.
A 50-year-old female asked:
Dr. Calvin Weisberger
Cardiology 51 years experience
Afib: Low potassium can be associated with a fib and other rhythm problems.
A member asked:
Dr. Tonga Nfor
Cardiology 16 years experience
Yes: Very low potassium or sodium can cause a seizure.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership